# SDR COM11929

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164D
- Make and model: Emb EMB-120RT
- Aircraft serial: 120164
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OUTBOARD FLAPS WILL NOT FULLY DEPLOY TO 45 DEGREES.  CLEANED MOISTURE FROM FLAP ACTUATOR WIRING CONNECTORS.  SYSTEM TEST NORMAL AND AIRCRAFT RETURNED TO SERVICE.
